# SDR AALA202408208953

- Difficulty date: August 19, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 21,613 hours, 8,589 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE ECAM WARNING IN FLIGHT WHICH WENT AWAY AFTER 10 SECONDS. MAINTENANCE PERFORMED SMOKE DETECTOR OPERATIONAL CHECK WITH NO FAULTS NOTED PER AMM 26-16-00.
